# SDR UF6A970303

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78633688
- Condition: Failed
- Location: Nr 1 Propeller
- Part time: 2,437 hours
- Component: Hamstd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5752 - NR 1 PROPELLER WILL NOT FULLY FEATHER.  MAINTENANCE REMOVED AND REPLACED NR 1 PCU.  SYSTEM OPS CHECKS GOOD.  (X)
